Have not had a hydro in 6 days.and its killing me!! My boby hurts so damn bad.. along with tremors and shaking.. Severe head aches !!! Cant sleep .. Have no ENERGY..Depressed.. What to do ..feeling like i am about to lose!!!
These are very common symptoms of withdrawal. Were you on these for some legitimate pain issue? Were you abusing them or did you just feel like you wanted to come off?
There is a Substance Abuse forum on MedHelp that has great support for people coming off narcotics. They also have great suggestions for the withdrawal symptoms.
I'm not sure how much you were taking or for how long, and that can impact how long withdrawals last and how difficult they can be. It's really important to stay hydrated, which can be hard to do at times. If you're even slightly dehydrated, it would definitely contribute to your symptoms, especially the headache. Try to drink a lot of water, Gatorade, juice, etc. As for the not sleeping, it's very common in withdrawal and is one of the last things to get better. Try some Melatonin, Alteril or Sleepy Time tea; it may help.
Forgot to add: if you're on Day 6 you should be close to the end of withdrawals. You should be starting to see some of your symptoms get better, though the no sleep, no energy or motivation can continue for a while. Again, I'd refer you to the Substance Abuse forum as there are vitamins and supplements that can help with this. If you're not feeling any better at all, it could also be that you've got a virus or have something else going on in addition to the withdrawals. Good luck and hope you'll soon be feeling better.
I'm sorry you are going thru this. I was on Tramadol for about a month and I had withdrawal for 5 days. I had the shakes, felt sick, hand tremors, headache, couldnt' sleep. I hope you tapered off. Hydrocordone is harder to get off of as it is somewhat stronger than Tramadol.I couldn't take vicadin because it game me insomnia to start with. But you are almost there.If you want/need to get off of it it is best to keep going and yo will get through it. You might ask your doctor for something that is a step down drug to ease your way off. But even Tramadol had 5 days of the same withdrawal. I took Benedryl to sleep. So that may help you. As was said, drink a lot of water to try to wash it out of your system. Hang in there!
We are sorry to hear about your struggle. We are a community made up mostly of Chronic Pain patients. Most of us require opiates to manage our pain and maintain our levels of function.
Although you are always welcome here I think you'll find more information and support at our Substance/Addiction Forum. I am not judging you nor am I saying you have had an addiction issues. I have no idea why you are now off opiates! What I do know is that our Abuse/Addiction Forum has more experience in withdrawals than we do. I hope you'll also post there.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.